| Model Number |
3-POINT SHOULDER DISTRACTION SYSTEM |
| Medical Device Problem Codes |
Defective Device (2588); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/28/2023, it was reported by a sales representative via (b)(4) that an ar-1600m 3-point shoulder distraction system looked like the crimp failed, the weights hit the ground and the patient's arm dropped onto the sterile field.This occurred during a case.There was no additional information provided and additional information has been requested.
Additional Manufacturer Narrative
Additional information: h6.The complaint was confirmed.One unpackaged ar-1600m 3-point shoulder distraction system batch 15032122 was received for evaluation.Upon assembly and visual inspection of the device, it was noted that the shoulder suspension tower wire crimp was damaged.Also, it was noted that the red protector of the wire was broken.No functional test was performed due to the damage to the device.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.
Event or Problem Description
Additional information was provided on 12/13/2023 where the sales representative stated that this event occurred during a left shoulder arthroscopy on (b)(6)2023.They used tape to secure the weights.
Additional Manufacturer Narrative